MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CB030, 5MMX35CM EPIX LAPA SCISSOR, 10/BX; LAPAROSCOPE, GYNECOLOGIC (AND ACCESSORIES)

APPLIED MEDICAL RESOURCES CB030, 5MMX35CM EPIX LAPA SCISSOR, 10/BX; LAPAROSCOPE, GYNECOLOGIC (AND ACCESSORIES)
Model Number CB030
Medical Device Problem Codes Material Deformation (2976); Mechanical Jam (2983); Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical.A follow up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: unknown.Event description: complaint 1 of 2: (b)(4).Complaint 2 of 2: (b)(4).Report from the sales rep: the doctor was tried to resect the tissue using cb030 during the procedure, but the scissors did not close.The doctor switched to the same product, but the scissors did not close the second one as well.Completed the procedure by switching to another product.Initial investigation report: the event unit was returned to us and visually inspected.There were scratches on the medial of the blade.There was a scratch on the distal of the blade.The units will be returned to amr for further evaluation.Product available for return: 1 scissors.Patient status: "no patient injury".Intervention: "the doctor switched to the same product, but the scissors close the second one as well.Completed the procedure by switching to another product.".
 
Event or Problem Description
Procedure performed: unknown event description: complaint 1 of 2: (b)(4) [mfr #2027111-2022-00809] complaint 2 of 2: (b)(4) [mfr #2027111-2022-00810] report from the sales rep the doctor was tried to resect the tissue using cb030 during the procedure, but the scissors did not close.The doctor switched to the same product, but the scissors did not close the second one as well.Completed the procedure by switching to another product.Initial investigation report the event unit was returned to us and visually inspected.There were scratches on the medial of the blade.There was a scratch on the distal of the blade.The units will be returned to amr for further evaluation.Product available for return: 1 scissors.Patient status: "no patient injury" intervention: "the doctor switched to the same product, but the scissors close the second one as well.Completed the procedure by switching to another product.".
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience as a large burr was observed on one of the blades, preventing the unit from actuating.Based on the condition of the returned, the burr likely resulted from the scissor blades interfering with one another at their proximal end.However, the exact root cause of the blades interfering with each other is unknown.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.

Brand Name
CB030, 5MMX35CM EPIX LAPA SCISSOR, 10/BX
Common Device Name
LAPAROSCOPE, GYNECOLOGIC (AND ACCESSORIES)
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key15762141
Report Number2027111-2022-00810
Device Sequence Number20890244
Product Code HET
UDI-Device Identifier00607915110123
UDI-Public(01)00607915110123(17)250508(30)01(10)1451961
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K062169
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/08/2025
Device Model NumberCB030
Device Catalogue Number101419701
Device Lot Number1451961
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2022
Supplement Date Received by Manufacturer10/24/2022
Initial Report FDA Received Date11/09/2022
Supplement Report FDA Received Date01/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown